# SDR CA141111006

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 56,104 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781915
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF,  RT MAIN GEAR WOULD NOT RETRACT. GEAR CYCLED, RETRACTION WAS UNSUCCESSFUL.  AIRCRAFT RETURNED WITH NO FURTHER INCIDENT.   RT MAIN GEAR LOCK ACTUATOR REPLACED.
